Publish in OALib Journal

ISSN: 2333-9721

APC: Only $99


Any time

2019 ( 10 )

2018 ( 175 )

2017 ( 179 )

2016 ( 196 )

Custom range...

Search Results: 1 - 10 of 31754 matches for " Juan;Elgueta "
All listed articles are free for downloading (OA Articles)
Page 1 /31754
Display every page Item
New host-plant records for the defoliator Ormiscodes amphimone (Fabricius) (Lepidoptera: Saturniidae)
Paritsis, Juan;Elgueta, Mario;Quintero, Carolina;Veblen, Thomas T;
Neotropical Entomology , 2010, DOI: 10.1590/S1519-566X2010000600032
Abstract: ormiscodes amphimone (fabricius) is a phytophagous moth species known to severely defoliate woody species in chile and argentina. here we document new records of o. amphimonehost associations emphasizing the role of nothofagus pumilio as its primary host in our study area. this new record for argentina is highly significant given the economic importance of n. pumilio as a timber resource and the potential of o. amphimone to generate extensive outbreaks.
Diagnóstico de la función de gestión de recursos humanos de los servicios públicos de la ciudad de Antofagasta en Chile desde la perspectiva de la responsabilidad social corporativa interna
Gaete Quezada,Ricardo; Valderrama Hidalgo,Claudia; Carmona Robles,Gabriel; Elgueta Hernández,Alejandra; Quiroz Castillo,Juan;
Documentos y aportes en administraci?3n p?oblica y gesti?3n estatal , 2009,
Abstract: the article presents the results of the analysis of the role of human resource management of public services in the city of antofagasta in chile from the perspective of internal corporate social responsibility, considering variables such as the management of diversity, reconciliation of life family and employment of staff, harassment and internal communication. the diagnosis was made through the application of structured interviews with a sample of regional directors and managers of the role of human resource management at regional level to identify good practices that currently voluntary public services in the city to provide a better quality of life for their officials.
Diversity and distribution of the Aegorhinus genus in the La Araucanía Region of Chile, with special reference to A. superciliosus and A.nodipennis
Zavala,Andrea; Elgueta,Mario; Abarzúa,Juan; Aguilera,Alfonso; Quiroz,Andrés; Rebolledo,Ramón;
Ciencia e investigación agraria , 2011, DOI: 10.4067/S0718-16202011000300006
Abstract: the araucanía region is a berry producing area where important behavioral aspects of species in the genus aegorhinus, a pest that affects crops, are still unknown. the objectives of this study were to determine the distribution, abundance and richness of these species in agroecological zones of la araucanía region and to determine the hosts in which they were found. the sites where these species were found were represented on a map divided into grids of 25 x 25 km. eight species of aegorhinus were found in the area, and aegorhinus nodipennis and aegorhinus superciliosus were the most abundant. the diversity was analyzed using the shannon-wiener index, and the equitability was determined using the pielou index. the agroecological zone with the greatest diversity of the region corresponded to mountain ranges; however, the central plain registered the highest abundance of individuals. this study introduces new hosts for six of the eight species found in the region.
Endocarditis por Streptococcus Pneumoniae en adultos: Reporte de un caso y revisión de la literatura.
Fabián Elgueta P.,Rodrigo Cruz N.,Gonzalo Labarca T.,Juan Cristóbal C.
Revista ANACEM , 2010,
Boletín de la Sociedad Chilena de Química , 1999,
A strict totally coordinatized version of Kapranov and Voevodsky's 2-category {\bf 2Vect}
Josep Elgueta
Mathematics , 2004,
Abstract: We give a concrete description of a strict totally coordinatized version of Kapranov and Voevodsky's 2-category of finite dimensional 2-vector spaces. In particular, we give explicit formulas for composition of 1-morphisms and the two compositions between 2-morphisms
On the regular representation of an (essentially) finite 2-group
Josep Elgueta
Mathematics , 2009,
Abstract: The regular representation of an essentially finite 2-group $\mathbb{G}$ in the 2-category $\mathbf{2Vect}_k$ of (Kapranov and Voevodsky) 2-vector spaces is defined and cohomology invariants classifying it computed. It is next shown that all hom-categories in $\mathbf{Rep}_{\mathbf{2Vect}_k}(\mathbb{G})$ are 2-vector spaces under quite standard assumptions on the field $k$, and a formula giving the corresponding "intertwining numbers" is obtained which proves they are symmetric. Finally, it is shown that the forgetful 2-functor ${\boldmath$\omega$}:\mathbf{Rep}_{\mathbf{2Vect}_k}(\mathbb{G})\To\mathbf{2Vect}_k$ is representable with the regular representation as representing object. As a consequence we obtain a $k$-linear equivalence between the 2-vector space $\mathbf{Vect}_k^{\mathcal{G}}$ of functors from the underlying groupoid of $\mathbb{G}$ to $\mathbf{Vect}_k$, on the one hand, and the $k$-linear category $\mathcal{E} nd({\boldmath$\omega$})$ of pseudonatural endomorphisms of ${\boldmath$\omega$}$, on the other hand. We conclude that $\mathcal{E} nd({\boldmath$\omega$})$ is a 2-vector space, and we (partially) describe a basis of it.
The 2-group of symmetries of a split chain complex
Josep Elgueta
Mathematics , 2010,
Abstract: We explicitly compute the 2-group of self-equivalences and (homotopy classes of) chain homotopies between them for any {\it split} chain complex $A_{\bullet}$ in an arbitrary $\kb$-linear abelian category ($\kb$ any commutative ring with unit). In particular, it is shown that it is a {\it split} 2-group whose equivalence class depends only on the homology of $A_{\bullet}$, and that it is equivalent to the trivial 2-group when $A_\bullet$ is a split exact sequence. This provides a description of the {\it general linear 2-group} of a Baez and Crans 2-vector space over an arbitrary field $\mathbb{F}$ and of its generalization to chain complexes of vector spaces of arbitrary length.
Cohomology and deformation theory of monoidal 2-categories I
Josep Elgueta
Mathematics , 2002,
Abstract: We define a cohomology for an arbitrary $K$-linear semistrict semigroupal 2-category $(\mathfrak{C},\otimes)$ (called in the paper a Gray semigroup) and show that its first order (unitary) deformations, up to the suitable notion of equivalence, are in one-one correspondence with the elements of the second cohomology group. Fundamental to the construction is a double complex, similar to Gerstenhaber-Schack's double complex for bialgebras. We also identify the cohomologies describing separately the deformations of the tensor product, the associator and the pentagonator. To obtain these results, a cohomology theory for an arbitrary $K$-linear unitary pseudofunctor is introduced describing its purely pseudofunctorial deformations, and generalizing Yetter's cohomology for semigroupal functors. The corresponding higher order obstructions will be considered in a future paper.
2-cosemisimplicial objects in a 2-category, permutohedra and deformations of pseudofunctors
Josep Elgueta
Mathematics , 2003,
Abstract: In this paper we take up again the deformation theory for $K$-linear pseudofunctors initiated in a previous work (Adv. Math. 182 (2004) 204-277). We start by introducing a notion of a 2-cosemisimplicial object in an arbitrary 2-category and analyzing the corresponding coherence question, where the permutohedra make their appearence. We then describe a general method to obtain cochain complexes of K-modules from (enhanced) 2-cosemisimplicial objects in the 2-category ${\bf Cat}_K$ of small $K$-linear categories and prove that the deformation complex introduced in the above mentioned work can be obtained by this method from a 2-cosemisimplicial object that can be associated to the pseudofunctor. Finally, using a generalization to the context of $K$-linear categories of the deviation calculus introduced by Markl and Stasheff for $K$-modules (J. Algebra 170 (1994) 122), it is shown that the obstructions to the integrability of an $n^{th}$-order deformation of a pseudofunctor indeed correspond to cocycles in the third cohomology group, a question which remained open in our previous work.
Page 1 /31754
Display every page Item

Copyright © 2008-2017 Open Access Library. All rights reserved.